# SDR UALA2012033002001

- Difficulty date: March 30, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 47,029 hours, 5,739 cycles
- Engine: Pwa PW40903
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Shutoff Valve
- Part number: 8102294
- Part serial: 67
- Condition: Warning Light
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TRIM AIR PRORITY SHUTOFF VALVE RT STATUS.  REPLACED OPS CHECKED GOOD AND PASS MAP TEST.
